Certain properties of normal meromorphic and normal harmonic mappings

A function (meromorphic or harmonic) from the hyperbolic disk of the complex plane to the Riemann sphere is normal if its dilatation is bounded. In this paper, normal families of meromorphic functions is studied in view of sharing values by their differential monomials. Moreover, several properties...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Monatshefte für Mathematik 2023-04, Vol.200 (4), p.719-736
Hauptverfasser: Ahamed, Molla Basir, Mandal, Sanju
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
container_end_page 736
container_issue 4
container_start_page 719
container_title Monatshefte für Mathematik
container_volume 200
creator Ahamed, Molla Basir
Mandal, Sanju
description A function (meromorphic or harmonic) from the hyperbolic disk of the complex plane to the Riemann sphere is normal if its dilatation is bounded. In this paper, normal families of meromorphic functions is studied in view of sharing values by their differential monomials. Moreover, several properties of normal harmonic mappings are also studied in view of certain general settings.
doi_str_mv 10.1007/s00605-022-01774-2
format Article
fullrecord <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_journals_2791648771</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>2791648771</sourcerecordid><originalsourceid>FETCH-LOGICAL-c319t-275e87fb6fbe91f27a95a5eec837aa73d3480d33baeb535ba604a971bfd932943</originalsourceid><addsrcrecordid>eNp9kM1OwzAQhC0EEqXwApwicTas7diOj6gqP1IlLnC2NondpmriYKcH3h5DQNw47Wo0M7v6CLlmcMsA9F0CUCApcE6BaV1SfkIWrBSKSqjYKVkAcEUNl_KcXKS0BwAmlFmQ9crFCbuhGGMY89q5VARfDCH2eCh6F0Mf4rjrmgKH9lfeYezDkLUex7EbtumSnHk8JHf1M5fk7WH9unqim5fH59X9hjaCmYlyLV2lfa187QzzXKORKJ1rKqERtWhFWUErRI2ulkLWqKBEo1ntWyO4KcWS3My9-dv3o0uT3YdjHPJJy7Vhqqy0ZtnFZ1cTQ0rReTvGrsf4YRnYL1x2xmUzLvuNy_IcEnMoZfOwdfGv-p_UJznmbbo</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2791648771</pqid></control><display><type>article</type><title>Certain properties of normal meromorphic and normal harmonic mappings</title><source>SpringerNature Journals</source><creator>Ahamed, Molla Basir ; Mandal, Sanju</creator><creatorcontrib>Ahamed, Molla Basir ; Mandal, Sanju</creatorcontrib><description>A function (meromorphic or harmonic) from the hyperbolic disk of the complex plane to the Riemann sphere is normal if its dilatation is bounded. In this paper, normal families of meromorphic functions is studied in view of sharing values by their differential monomials. Moreover, several properties of normal harmonic mappings are also studied in view of certain general settings.</description><identifier>ISSN: 0026-9255</identifier><identifier>EISSN: 1436-5081</identifier><identifier>DOI: 10.1007/s00605-022-01774-2</identifier><language>eng</language><publisher>Vienna: Springer Vienna</publisher><subject>Mathematics ; Mathematics and Statistics ; Meromorphic functions ; Riemann manifold</subject><ispartof>Monatshefte für Mathematik, 2023-04, Vol.200 (4), p.719-736</ispartof><rights>The Author(s), under exclusive licence to Springer-Verlag GmbH Austria, part of Springer Nature 2022. Springer Nature or its licensor holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c319t-275e87fb6fbe91f27a95a5eec837aa73d3480d33baeb535ba604a971bfd932943</citedby><cites>FETCH-LOGICAL-c319t-275e87fb6fbe91f27a95a5eec837aa73d3480d33baeb535ba604a971bfd932943</cites><orcidid>0000-0002-6949-020X</orcidid></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktopdf>$$Uhttps://link.springer.com/content/pdf/10.1007/s00605-022-01774-2$$EPDF$$P50$$Gspringer$$H</linktopdf><linktohtml>$$Uhttps://link.springer.com/10.1007/s00605-022-01774-2$$EHTML$$P50$$Gspringer$$H</linktohtml><link.rule.ids>314,780,784,27924,27925,41488,42557,51319</link.rule.ids></links><search><creatorcontrib>Ahamed, Molla Basir</creatorcontrib><creatorcontrib>Mandal, Sanju</creatorcontrib><title>Certain properties of normal meromorphic and normal harmonic mappings</title><title>Monatshefte für Mathematik</title><addtitle>Monatsh Math</addtitle><description>A function (meromorphic or harmonic) from the hyperbolic disk of the complex plane to the Riemann sphere is normal if its dilatation is bounded. In this paper, normal families of meromorphic functions is studied in view of sharing values by their differential monomials. Moreover, several properties of normal harmonic mappings are also studied in view of certain general settings.</description><subject>Mathematics</subject><subject>Mathematics and Statistics</subject><subject>Meromorphic functions</subject><subject>Riemann manifold</subject><issn>0026-9255</issn><issn>1436-5081</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2023</creationdate><recordtype>article</recordtype><recordid>eNp9kM1OwzAQhC0EEqXwApwicTas7diOj6gqP1IlLnC2NondpmriYKcH3h5DQNw47Wo0M7v6CLlmcMsA9F0CUCApcE6BaV1SfkIWrBSKSqjYKVkAcEUNl_KcXKS0BwAmlFmQ9crFCbuhGGMY89q5VARfDCH2eCh6F0Mf4rjrmgKH9lfeYezDkLUex7EbtumSnHk8JHf1M5fk7WH9unqim5fH59X9hjaCmYlyLV2lfa187QzzXKORKJ1rKqERtWhFWUErRI2ulkLWqKBEo1ntWyO4KcWS3My9-dv3o0uT3YdjHPJJy7Vhqqy0ZtnFZ1cTQ0rReTvGrsf4YRnYL1x2xmUzLvuNy_IcEnMoZfOwdfGv-p_UJznmbbo</recordid><startdate>20230401</startdate><enddate>20230401</enddate><creator>Ahamed, Molla Basir</creator><creator>Mandal, Sanju</creator><general>Springer Vienna</general><general>Springer Nature B.V</general><scope>AAYXX</scope><scope>CITATION</scope><orcidid>https://orcid.org/0000-0002-6949-020X</orcidid></search><sort><creationdate>20230401</creationdate><title>Certain properties of normal meromorphic and normal harmonic mappings</title><author>Ahamed, Molla Basir ; Mandal, Sanju</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c319t-275e87fb6fbe91f27a95a5eec837aa73d3480d33baeb535ba604a971bfd932943</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2023</creationdate><topic>Mathematics</topic><topic>Mathematics and Statistics</topic><topic>Meromorphic functions</topic><topic>Riemann manifold</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Ahamed, Molla Basir</creatorcontrib><creatorcontrib>Mandal, Sanju</creatorcontrib><collection>CrossRef</collection><jtitle>Monatshefte für Mathematik</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Ahamed, Molla Basir</au><au>Mandal, Sanju</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Certain properties of normal meromorphic and normal harmonic mappings</atitle><jtitle>Monatshefte für Mathematik</jtitle><stitle>Monatsh Math</stitle><date>2023-04-01</date><risdate>2023</risdate><volume>200</volume><issue>4</issue><spage>719</spage><epage>736</epage><pages>719-736</pages><issn>0026-9255</issn><eissn>1436-5081</eissn><abstract>A function (meromorphic or harmonic) from the hyperbolic disk of the complex plane to the Riemann sphere is normal if its dilatation is bounded. In this paper, normal families of meromorphic functions is studied in view of sharing values by their differential monomials. Moreover, several properties of normal harmonic mappings are also studied in view of certain general settings.</abstract><cop>Vienna</cop><pub>Springer Vienna</pub><doi>10.1007/s00605-022-01774-2</doi><tpages>18</tpages><orcidid>https://orcid.org/0000-0002-6949-020X</orcidid></addata></record>
fulltext fulltext
identifier ISSN: 0026-9255
ispartof Monatshefte für Mathematik, 2023-04, Vol.200 (4), p.719-736
issn 0026-9255
1436-5081
language eng
recordid cdi_proquest_journals_2791648771
source SpringerNature Journals
subjects Mathematics
Mathematics and Statistics
Meromorphic functions
Riemann manifold
title Certain properties of normal meromorphic and normal harmonic mappings
url https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2024-12-21T15%3A18%3A31IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Certain%20properties%20of%20normal%20meromorphic%20and%20normal%20harmonic%20mappings&rft.jtitle=Monatshefte%20f%C3%BCr%20Mathematik&rft.au=Ahamed,%20Molla%20Basir&rft.date=2023-04-01&rft.volume=200&rft.issue=4&rft.spage=719&rft.epage=736&rft.pages=719-736&rft.issn=0026-9255&rft.eissn=1436-5081&rft_id=info:doi/10.1007/s00605-022-01774-2&rft_dat=%3Cproquest_cross%3E2791648771%3C/proquest_cross%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=2791648771&rft_id=info:pmid/&rfr_iscdi=true